# SDR P5CA9700790

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLG W/W EXT BODY SKIN FOUND A DENT MARK AT AFT LWR AREA JUST ABOVE O/B STRUT DOOR AS MARKED.  SMOOTHED OUT PER BOEING SRM 51-10-01 AND REPROTECTED PER BOEING SRM 51-10-02, PAINTED PER MM 81-24-11.
